# SDR AUS20021088

- Difficulty date: October 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relief Valve
- Part number: 711358
- Condition: Separated
- Location: Idg
- Part time: 12,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INTEGRATED DRIVE GENERATOR (IDG) CHARGE RELIEF VALVE SEPARATED FROM IDG.
